American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(58G30) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 25 of 25 found      Go to page: 1

[1] Deliang Hsu and Chunqin Zhou. On stable quasi-harmonic maps and Liouville type theorems. Proc. Amer. Math. Soc. 130 (2002) 3415-3422. MR 1913022.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Roger Chen. A remark on the Harnack inequality for non-self-adjoint evolution equations. Proc. Amer. Math. Soc. 129 (2001) 2163-2173. MR 1825930.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Romildo Pina and Keti Tenenblat. Conformal metrics and Ricci tensors in the pseudo-Euclidean space. Proc. Amer. Math. Soc. 129 (2001) 1149-1160. MR 1814152.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Seongtag Kim. An obstruction to the conformal compactification of Riemannian manifolds. Proc. Amer. Math. Soc. 128 (2000) 1833-1838. MR 1646195.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Sanxing Wu. Prescribing Gaussian curvature on $R^2$. Proc. Amer. Math. Soc. 125 (1997) 3119-3123. MR 1423342.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Minoru Murata. Uniqueness and nonuniqueness of the positive Cauchy problem for the heat equation on Riemannian manifolds . Proc. Amer. Math. Soc. 123 (1995) 1923-1932. MR 1242097.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] W. Kühnel and H.-B. Rademacher. Conformal diffeomorphisms preserving the Ricci tensor . Proc. Amer. Math. Soc. 123 (1995) 2841-2848. MR 1260173.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] B. Colbois and J. Dodziuk. Riemannian metrics with large $\lambda\sb 1$ . Proc. Amer. Math. Soc. 122 (1994) 905-906. MR 1213857.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Jun Jie Tang. Solvability of the equation $\Delta\sb gu+\tilde{S}u\sp \sigma=Su$ on manifolds . Proc. Amer. Math. Soc. 121 (1994) 83-92. MR 1174496.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Xingwang Xu. Corrigendum to: ``Prescribing a Ricci tensor in a conformal class of Riemannian metrics'' [Proc.\ Amer.\ Math.\ Soc.\ {\bf 115} (1992), no.\ 2, 455--459; MR1093607 (92i:53036)] . Proc. Amer. Math. Soc. 118 (1993) MR 1181178.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Xiaoyun Ma and Robert C. McOwen. Complete conformal metrics with zero scalar curvature . Proc. Amer. Math. Soc. 115 (1992) 69-77. MR 1101988.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Xingwang Xu. Prescribing a Ricci tensor in a conformal class of Riemannian metrics . Proc. Amer. Math. Soc. 115 (1992) 455-459. MR 1093607.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Albert Borbély. A note on the Dirichlet problem at infinity for manifolds of negative curvature . Proc. Amer. Math. Soc. 114 (1992) 865-872. MR 1069289.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Lawrence Markus. Generic heat diffusion is scalar controllable . Proc. Amer. Math. Soc. 114 (1992) 261-262. MR 1056681.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Duong Minh Duc. Complete metrics with nonpositive curvature on the disk . Proc. Amer. Math. Soc. 113 (1991) 171-176. MR 1059624.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Vinod B. Goyal. Remark on a paper of Cheng and Smoller . Proc. Amer. Math. Soc. 113 (1991) 795-797. MR 1055773.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Manfredo P. do Carmo and Alexandre M. Da Silveira. Index and total curvature of surfaces with constant mean curvature . Proc. Amer. Math. Soc. 110 (1990) 1009-1015. MR 1039255.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Jeffrey M. Lee. Eigenvalue comparison for tubular domains . Proc. Amer. Math. Soc. 109 (1990) 843-848. MR 1021900.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] T. N. Bailey and M. G. Eastwood. Conformal circles and parametrizations of curves in conformal manifolds . Proc. Amer. Math. Soc. 108 (1990) 215-221. MR 994771.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Arthur W. Chou. Criteria for selfadjointness of the Dirac operator on pseudomanifolds . Proc. Amer. Math. Soc. 106 (1989) 1107-1116. MR 975634.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Hajime Urakawa. Indices and nullities of Yang-Mills fields . Proc. Amer. Math. Soc. 98 (1986) 475-479. MR 857945.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] J. Bland and Morris Kalka. Complete metrics conformal to the hyperbolic disc . Proc. Amer. Math. Soc. 97 (1986) 128-132. MR 831400.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Chong Wei Hong. A best constant and the Gaussian curvature . Proc. Amer. Math. Soc. 97 (1986) 737-747. MR 845999.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Jack Morava. Conformal invariants of Minkowski space . Proc. Amer. Math. Soc. 95 (1985) 565-570. MR 810164.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Jozef Dodziuk. Eigenvalues of the Laplacian on forms . Proc. Amer. Math. Soc. 85 (1982) 437-443. MR 656119.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 25 of 25 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia